Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Medication to cure itchiness post usage of hair removal cream on face - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi,
Doctor :   Dr
User :   hi dr
Doctor :   How can i help you ?
User :   i used hair removing cream on my face .. and it irritated my skin and it peeled off my skin layer leaving a very bad burning sensation.. what should i use now for the burns..
Doctor :   apply oint Silverex , it is an antibacterial , will prevent infection on the raw surface
Doctor :   keep the area clean
Doctor :   do never apply the hair remover over the face
Doctor :   it very irritation and allergic
Doctor :   irritating*
User :   ok
Doctor :   Is there anything i can help you with ?
User :   does this silverex supress the burning sensation?
Doctor :   yes,
User :   thank you very much for the information
Doctor :   Thanks for consulting me
Doctor :   Bye for now
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor